# SDR FDEA201201220297

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA LONGERON SPLICE BETWEEN STA 5-112 AND 1541, LONGERON 50 RT FOUND CRACKED.  R & R WITH NEW FABRICATED LONGERON SPLICE IAW DWG A5A7114, REV J AND INSTALLED IAW SRM 51-33-01,   REV 48.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
